# SDR CALA2024121303064

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 32,352 hours, 3,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERERGENCY POWER BATTERY CAPACITY LOW.  L4 DOOR EMERGENCY POWER SUPPLY ASSY REPLACED AND TESTED NORMAL IAW AMM33-51-06.
